Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Equivariant homotopy theory and Milnor’s theorem
HTML articles powered by AMS MathViewer

by Stefan Waner PDF
Trans. Amer. Math. Soc. 258 (1980), 351-368 Request permission

Abstract:

The foundations of equivariant homotopy and cellular theory are examined; an equivariant Whitehead theorem is proved, and the classical results by Milnor about spaces with the homotopy-type of a CW complex are generalized to the equivariant case. The ambient group G is assumed compact Lie. Further results include equivariant cellular approximation and the procedure for replacement of an arbitrary G-space by a G-CW complex.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P99, 55R05, 57S15
  • Retrieve articles in all journals with MSC: 55P99, 55R05, 57S15
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 258 (1980), 351-368
  • MSC: Primary 55P99; Secondary 55R05, 57S15
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0558178-7
  • MathSciNet review: 558178